# SDR DALA2020121004042

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED BETWEEN FR 79 TO FR 80 AND STR 4R TO STR 5R ON UPPER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SKIN LOCATED BETWEEN FR 79 TO FR 80 AND STR 4R TO STR 5R ON UPPER FUSELAGE, AS PER A320 SRM-53-51-11-300- 002.
